# SDR CA060425003

- Difficulty date: April 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, T, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE ENGINE EMITTED TWO LOUD NOISES ACCOMPANIED BY A CHIP DETECTOR WARNING INDICATION.  TWO MINUTES LATER THE ENGINE FLAMED OUT ON APPROACH.  INSPECTION REVEALED INTERNAL ENGINE DAMAGE, FRACTURE OF AN ENGINE CASE AND RELEASE OF A SEGMENT OF AN ACCESSORY DRIVE GEAR.  PWC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
